Alert archive / Florida / Marine Weather Statements in 2007
Marine Weather Statement 13, NWS Mobile, AL
NWS Mobile, AL issued this marine weather statement at Jun 25, 2007, 9:10 PM EDT. It was in force for 110 min.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2007, 9:10 PM EDT (01:10 UTC)
- Expired
- Jun 25, 2007, 11:00 PM EDT
- In force
- 110 min
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS74 KMOB 260110 MWSMOB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 810 PM CDT MON JUN 25 2007 GMZ630-650-670-260300- /X.NEW.KMOB.MA.S.0013.070626T0110Z-070626T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 810 PM CDT MON JUN 25 2007 ...STRONG THUNDERSTORMS MOVING INTO THE ALABAMA GULF COASTAL WATERS FROM THE WEST... AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A LINE OF STRONG THUNDERSTORMS MOVING WEST AT 25 KNOTS...EXTENDING FROM OCEAN SPRINGS MISSISSIPPI SOUTH TO 20 NAUTICAL MILES SOUTH OF HORN ISLAND...THEN SOUTH TO 30 MILES EAST OF THE MOUTH OF THE MISSISSIPPI RIVER. DOPPLER RADAR INDICATES THE POTENTIAL OF STRONG WIND GUSTS FROM THE WEST AT 30 KNOTS AHEAD OF THIS LINE OF STORMS. MARINERS CAN ALSO EXPECT LOCALLY ROUGH SEAS...PERIODS OF LOWERED VISIBILITIES IN HEAVY RAINS...AND DANGEROUS LIGHTNING STRIKES AS THIS LINE OF STORMS MOVES THROUGH. THE LINE OF STORMS IS EXPECTED TO BE ALONG A LINE FROM BAYOU LA BATRE...TO DAUPHIN ISLAND...TO 40 MILES SOUTH OF DAUPHIN ISLAND BY 9 PM CDT. MARINERS ON THE ALABAMA COASTAL WATERS IN THE PATH OF THESE STORMS SHOULD MAKE READY FOR SUDDEN WIND GUSTS FROM THE WEST AT 30 KNOTS IN ADDITION TO DANGEROUS LIGHTNING STRIKES AS THESE STORMS MOVE THROUGH BETWEEN 830 PM AND 10 PM CDT. IF POSSIBLE...BOATERS OVER THE ALABAMA COASTAL WATERS SHOULD SEEK SAFE HARBOR AS SOON AS POSSIBLE. MAKE SURE YOU AND YOUR ENTIRE CREW ARE WEARING COAST GUARD APPROVED LIFE VESTS...PREFERABLY ONES SUITED FOR OFFSHORE USE. WHEN STORMS APPROACH...GO BELOW DECK IF POSSIBLE AND STAY AWAY FROM UNGROUNDED METAL OBJECTS. STAY TUNED FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. $$ /05
2 follow-up statements
000 FZUS74 KMOB 260111 CCA MWSMOB MARINE WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 810 PM CDT MON JUN 25 2007 GMZ630-650-670-260300- /X.COR.KMOB.MA.S.0013.070626T0110Z-070626T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 810 PM CDT MON JUN 25 2007 ...STRONG THUNDERSTORMS MOVING INTO THE ALABAMA GULF COASTAL WATERS FROM THE WEST... AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A LINE OF STRONG THUNDERSTORMS MOVING TO THE EAST AT 25 KNOTS...EXTENDING FROM OCEAN SPRINGS MISSISSIPPI SOUTH TO 20 NAUTICAL MILES SOUTH OF HORN ISLAND...THEN SOUTH TO 30 MILES EAST OF THE MOUTH OF THE MISSISSIPPI RIVER. DOPPLER RADAR INDICATES THE POTENTIAL OF STRONG WIND GUSTS FROM THE WEST AT 30 KNOTS AHEAD OF THIS LINE OF STORMS. MARINERS CAN ALSO EXPECT LOCALLY ROUGH SEAS...PERIODS OF LOWERED VISIBILITIES IN HEAVY RAINS...AND DANGEROUS LIGHTNING STRIKES AS THIS LINE OF STORMS MOVES THROUGH. THE LINE OF STORMS IS EXPECTED TO BE ALONG A LINE FROM BAYOU LA BATRE...TO DAUPHIN ISLAND...TO 40 MILES SOUTH OF DAUPHIN ISLAND BY 9 PM CDT. MARINERS ON THE ALABAMA COASTAL WATERS IN THE PATH OF THESE STORMS SHOULD MAKE READY FOR SUDDEN WIND GUSTS FROM THE WEST AT 30 KNOTS IN ADDITION TO DANGEROUS LIGHTNING STRIKES AS THESE STORMS MOVE THROUGH BETWEEN 830 PM AND 10 PM CDT. IF POSSIBLE...BOATERS OVER THE ALABAMA COASTAL WATERS SHOULD SEEK SAFE HARBOR AS SOON AS POSSIBLE. MAKE SURE YOU AND YOUR ENTIRE CREW ARE WEARING COAST GUARD APPROVED LIFE VESTS...PREFERABLY ONES SUITED FOR OFFSHORE USE. WHEN STORMS APPROACH...GO BELOW DECK IF POSSIBLE AND STAY AWAY FROM UNGROUNDED METAL OBJECTS. STAY TUNED FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. $$ /05
000 FZUS74 KMOB 260224 MWSMOB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 924 PM CDT MON JUN 25 2007 GMZ630-650-670-260330- /X.CON.KMOB.MA.S.0013.000000T0000Z-070626T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 924 PM CDT MON JUN 25 2007 ...WEAKENING LINE OF SHOWERS AND THUNDERSTORMS BRINGING GUSTY WEST TO SOUTHWESTERLY WINDS IN ACROSS THE COASTAL WATERS OF ALABAMA... AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A LINE OF WEAKENING SHOWERS AND THUNDERSTORMS FROM SOUTH MOBILE COUNTY TO 40 MILES SOUTH OF DAUPHIN ISLAND. THE LINE IS MOVING TO THE EAST AT 25 KNOTS. ALTHOUGH THE STORMS ALONG THE LINE ARE WEAKENING RAPIDLY...DOPPLER RADAR IN MOBILE STILL SHOWS STRONGER WIND GUSTS FROM THE WEST AND SOUTHWEST AT 25 KNOTS JUST AHEAD OF THE RAIN ACTIVITY. THE GUSTY WINDS AT 25 KNOTS FROM THE WEST AND SOUTHWEST WILL SPREAD EASTWARD ACROSS MOBILE BAY AND THE GULF WATERS SOUTH OF FORT MORGAN...GULF SHORES AND ORANGE BEACH THROUGH 1030 PM. MAKE SURE YOU AND YOUR ENTIRE CREW ARE WEARING COAST GUARD APPROVED LIFE VESTS...PREFERABLY ONES SUITED FOR OFFSHORE USE. WHEN THUNDERSTORMS APPROACH...GO BELOW DECK IF POSSIBLE AND STAY AWAY FROM UNGROUNDED METAL OBJECTS. STAY TUNED FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. $$
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Jun 25, 5:15 PM EDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jun 25, 5:15 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 415 PM CDT MON JUN 25 2007 .AFTER LOOKING AT RADAR COVERAGE AND PRECIP TO THE WEST...WILL GO WITH SCATTERED RW/TRW THIS EVENING AND ISOLATED AFTER MIDNIGHT. REST IS OKAY. .SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...LATEST WATER VAPOR SATELLITE SHOWS SHORT WAVE THAT HELPED INITIATE EARLIER CONVECTION HAS MOVED EAST OF FORECAST AREA. ANOTHER BOUNDARY OVER LOUISIANA WAS TRIGGERING ANOTHER ROUND OF PRECIP JUST TO OUR WEST. THE BIG QUESTION IS WILL THE PRECIP HOLD TOGETHER AND BRING ANOTHER ROUND OF PRECIP TO OUR AREA THIS EVENING. WILL MAKE SOME ADJUSTMENTS TO POP CHANCES THIS EVENING AT THE LAST MOMENT AFTER LOOKING AT RADAR. THINKING RIGHT NOW IS WILL SEE NUMEROUS RW/TRW THIS EVENING GENERALLY ALONG AND WEST OF I65...WITH SCATTERED PRECIP EAST OF I65. MOST THUNDERSTORMS SHOULD DIMINISH BETWEEN 1000 PM AND MIDNIGHT BUT WILL LEAVE IN SCATTERED AFTER MIDNIGHT FOR MOST OF THE AREA. WILL LEAVE IN A GOOD CHANCE OF PRECIP AGAIN ON TUESDAY AS BOUNDARY TO OUR WEST INCHES A LITTLE CLOSER TO CWA. SURFACE HIGH PRESSURE WILL REMAIN ACROSS THE AREA THOUGH THE SHORT TERM. MOISTURE WILL REMAIN HIGH ACROSS THE AREA INTO WEDNESDAY (PWS AROUND 2 INCHES) AND DRY OUT SOME BY WEDNESDAY NIGHT (PWS DECREASE TO 1.5 INCHES). A TROPICAL WAVE WILL MOVE SOUTH OF THE AREA ON WEDNESDAY AND WILL PUSH THE HIGHEST MOISTURE AXIS TO THE WEST OF THE CWA. WILL CONTINUE THE TREND OF GOING ABOVE GUIDANCE FOR THE LOWS FOR THE NEXT COUPLE OF DAYS. GUIDANCE SEEMS TO COME MORE INTO LINE FOR OVERNIGHT LOWS BY WEDNESDAY NIGHT. WILL LEAVE IN MOSTLY CLOUDY SKIES THROUGH THE SHORT TERM BECAUSE OF THE LOW LEVEL MOISTURE. .LONG TERM...(THURSDAY THROUGH MONDAY)...TYPICAL SUMMERTIME WEATHER EXPECTED THURSDAY THROUGH MONDAY. FORECAST AREA WILL REMAIN POSITIONED OF THE WESTERN PERIPHERY OF THE SUBTROPICAL RIDGE OVER THE WESTERN ATLANTIC. PW VALUES REMAIN GENERALLY AROUND 2 INCHES THROUGH THE PERIOD WHICH MEANS MORE THAN ENOUGH DEEP LAYER MOISTURE FOR SHOWERS AND THUNDERSTORMS. LATEST GFS HAS BACKED OFF SOME ON MOVING TROUGH NEAR US BY THE WEEKEND. IT APPEARS THE TROUGH WILL REMAIN NORTH OF CWA THROUGH MONDAY. WILL LEAVE IN MOSTLY CLOUDY SKIES WITH MORNING SHOWERS AND A FEW THUNDERSTORMS OFFSHORE AND ALONG THE COAST IN THE MORNING DEVELOPING INLAND THROUGH THE LATE MORNING INTO THE AFTERNOON HOURS. && .MARINE...SURFACE HIGH PRESSURE WILL REMAIN ANCHORED OVER THE SOUTHWESTERN ATLANTIC THROUGH TUESDAY. AS A RESULT...LITTLE CHANGE IN WINDS AND SEAS CAN BE EXPECTED. WINDS WILL BECOME MORE EASTERLY BY MIDWEEK AS A SURFACE TROUGH OF LOW PRESSURE MOVES WESTWARD INTO THE EASTERN GULF. SEAS WILL BUILD ABOUT A FOOT ON AVERAGE IN RESPONSE. A LIGHT WEST TO SOUTHWEST FLOW WILL DEVELOP ON FRIDAY AS SURFACE HIGH PRESSURE REBUILDS AND WINDS DIMINISH AND SEAS ONCE AGAIN SUBSIDE. && .FIRE WEATHER...MOIST AIRMASS WILL REMAIN ACROSS THE AREA THROUGH WEDNESDAY. THIS WILL KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL VALUES THROUGH THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 74 87 72 89 / 70 60 30 40 PENSACOLA 76 88 74 88 / 70 40 20 20 DESTIN 76 88 75 89 / 70 40 20 20 EVERGREEN 69 89 69 90 / 60 50 30 30 WAYNESBORO 69 87 69 91 / 70 60 30 40 CAMDEN 70 88 70 92 / 50 50 20 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 01/23
Hazardous weather outlook, Jun 25, 7:00 AM EDT, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT MON JUN 25 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-261200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...GM AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPED TODAY AND TONIGHT IN RESPONSE TO AN UPPER LEVEL DISTURBANCE COUPLED WITH DEEP LAYER MOISTURE OVER MUCH OF THE CENTRAL GULF COAST REGION. THE PRIMARY THREATS WITH SOME OF THE STRONGER THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS OF 30 TO 40 MPH ALONG WITH VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 25, 4:23 PM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 323 PM CDT MON JUN 25 2007 MSZ075-252130- PERRY- 323 PM CDT MON JUN 25 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER PERRY COUNTY... AT 318 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES SOUTH OF JANICE THE THUNDERSTORM WAS MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS OF SOUTH CENTRAL PERRY COUNTY...GENRALLY SOUTH OF HIGHWAY 98 THROUGH 430 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 25, 8:04 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 704 PM CDT MON JUN 25 2007 ALZ051-260045- CHOCTAW- 706 PM CDT MON JUN 25 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER CENTRAL CHOCTAW COUNTY... AT 706 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM BETWEEN LAND AND CHAPPELL HILL. THE STORM WAS DRIFTING EASTWARD. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... CENTRAL CHOCTAW COUNTY THROUGH 745 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...BRIEF WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. DUE TO THE SLOW MOVEMENT...LOCALLY HEAVY RAINS WILL ALSO BE POSSIBLE IN THESE STORMS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Nearby
Marine Weather Statements in Florida, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.